# SDR AALA20110411LGA01

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 62,613 hours, 32,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK B5-23 FOR FORWARD ENTRY EMERGENCY LIGHTS.  OPS CHECK NORMAL.
